MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT, KNOTLESS SUTURETAK OPEN; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DISPOSABLE KIT, KNOTLESS SUTURETAK OPEN; POWERED SURG ORTHOPEDIC INSTR
Model Number DISPOSABLE KIT, KNOTLESS SUTURETAK OPEN
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
On 11/09/2023, it was reported by a sales representative via (b)(4) that an ar-1938dss disposable kits drill guide melted.This occurred during a case.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
DISPOSABLE KIT, KNOTLESS SUTURETAK OPEN
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18286694
Report Number1220246-2023-09274
Device Sequence Number6667701
Product Code HWE
UDI-Device Identifier00888867287389
UDI-Public00888867287389
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT, KNOTLESS SUTURETAK OPEN
Device Catalogue NumberAR-1938DSS
Device Lot Number15047437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown